Heights and totally p-adic numbers

Pottmeyer, Lukas. (2015) Heights and totally p-adic numbers. Acta arithmetica, 171 (3). pp. 277-291.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/39569/

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Pottmeyer, Lukas
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Seminarjum matematyczne
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:30 Jun 2016 10:59
Deposited On:17 May 2016 09:09

Repository Staff Only: item control page